MAUDE Adverse Event Report: ZimVie US Corp LLC TSX IMPLANT, 5.4MMD, 10MML; Implant, Endosseous, Root-Form

ZimVie US Corp LLC TSX IMPLANT, 5.4MMD, 10MML; Implant, Endosseous, Root-Form
Catalog Number TSX54B10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Purulent Discharge (1812); Unspecified Infection (1930)
Date of Event 09/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient returned one month postoperatively following implant placement at tooth site 14 with an indirect sinus lift and presented with symptoms of a sinus infection and persistent drainage.The patient completed a course of antibiotics; however, the symptoms persisted.Sinus rinses were recommended, but the patient returned two weeks later with no improvement.Due to the persistent infection, the implant was removed, the maxillary sinus was cleaned, and a larger-diameter implant was placed.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4) a4: patient weight unknown / not provided d9: device availability unknown / not provided a summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.

Brand Name
TSX IMPLANT, 5.4MMD, 10MML
Common Device Name
Implant, Endosseous, Root-Form
Manufacturer (Section D)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZimVie US Corp LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
+1(561)971-3230
MDR Report Key50754214
Report Number0001038806-2026-04764
Device Sequence Number9241552
Product Code DZE
UDI-Device Identifier00844868045212
UDI-Public(01)00844868045212(17)310121(10)4120004891
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K220978
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTSX54B10
Device Lot Number4120004891
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age58 YR
Patient SexFemale